On a family of power c consisting of ℜ-uncomparable dendrites
Fundamenta Mathematicae, Tome 46 (1958) no. 3, pp. 331-335
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_46_3_331_335,
author = {K. Sieklucki},
title = {On a family of power c consisting of {\ensuremath{\mathfrak{R}}-uncomparable} dendrites},
journal = {Fundamenta Mathematicae},
pages = {331--335},
year = {1958},
volume = {46},
number = {3},
doi = {10.4064/fm-46-3-331-335},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-46-3-331-335/}
}
TY - JOUR AU - K. Sieklucki TI - On a family of power c consisting of ℜ-uncomparable dendrites JO - Fundamenta Mathematicae PY - 1958 SP - 331 EP - 335 VL - 46 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-46-3-331-335/ DO - 10.4064/fm-46-3-331-335 LA - en ID - 10_4064_fm_46_3_331_335 ER -
K. Sieklucki. On a family of power c consisting of ℜ-uncomparable dendrites. Fundamenta Mathematicae, Tome 46 (1958) no. 3, pp. 331-335. doi: 10.4064/fm-46-3-331-335
Cité par Sources :